American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Brian D. Boe, Jonathan R. Kujawa and Daniel K. Nakano. Cohomology and support varieties for Lie superalgebras. Trans. Amer. Math. Soc. 362 (2010) 6551-6590. MR 2678986.
Abstract, references, and article information   
View Article: PDF

[2] Kazufumi Kimoto, Sho Matsumoto and Masato Wakayama; with an appendix by Kazufumi Kimoto. Alpha-determinant cyclic modules and Jacobi polynomials. Trans. Amer. Math. Soc. 361 (2009) 6447-6473. MR 2538600.
Abstract, references, and article information   
View Article: PDF

[3] Frauke M. Bleher and Ted Chinburg. Galois structure of homogeneous coordinate rings. Trans. Amer. Math. Soc. 360 (2008) 6269-6301. MR 2434287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Julia Hartmann and Anne V. Shepler. Jacobians of reflection groups. Trans. Amer. Math. Soc. 360 (2008) 123-133. MR 2341996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mara D. Neusel. Inseparable extensions of algebras over the Steenrod algebra with applications to modular invariant theory of finite groups. Trans. Amer. Math. Soc. 358 (2006) 4689-4720. MR 2231868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Martin Lorenz. On the Cohen-Macaulay property of multiplicative invariants. Trans. Amer. Math. Soc. 358 (2006) 1605-1617. MR 2186988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Fleischmann, Gregor Kemper and R. James Shank. Depth and cohomological connectivity in modular invariant theory. Trans. Amer. Math. Soc. 357 (2005) 3605-3621. MR 2146641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Buhler and Z. Reichstein. Symmetric functions and the phase problem in crystallography. Trans. Amer. Math. Soc. 357 (2005) 2353-2377. MR 2140442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Esther Beneish. Lattice invariants and the center of the generic division ring. Trans. Amer. Math. Soc. 356 (2004) 1609-1622. MR 2034321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Esther Beneish. Induction theorems on the stable rationality of the center of the ring of generic matrices. Trans. Amer. Math. Soc. 350 (1998) 3571-3585. MR 1475675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mátyás Domokos and Vesselin Drensky. A Hilbert-Nagata theorem in noncommutative invariant theory. Trans. Amer. Math. Soc. 350 (1998) 2797-2811. MR 1475681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Fleischmann. A new degree bound for vector invariants of symmetric groups. Trans. Amer. Math. Soc. 350 (1998) 1703-1712. MR 1451600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michel Van den Bergh. Cohen-Macaulayness of semi-invariants for tori . Trans. Amer. Math. Soc. 336 (1993) 557-580. MR 1087057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eduardo do Nascimento Marcos. Grothendieck groups of quotient singularities . Trans. Amer. Math. Soc. 332 (1992) 93-119. MR 1033235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Olive C. Hazlett. Errata: ``A symbolic theory of formal modular covariants'' [Trans.\ Amer.\ Math.\ Soc. {\bf 24} (1922), no. 4, 286--311; 1501227] . Trans. Amer. Math. Soc. 30 (1928) 855. MR 1500504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Cornelius Gouwens. Invariants of the linear group modulo $\pi=p\sb 1\sp {\lambda\sb 1}p\sb 2\sp {\lambda\sb 2}\cdots p\sb n\sp {\lambda\sb n}$ . Trans. Amer. Math. Soc. 26 (1924) 435-440. MR 1501289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. C. Macduffee. On covariants of linear algebras . Trans. Amer. Math. Soc. 26 (1924) 124-132. MR 1501268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Sidney Turner. A fundamental system of invariants of a modular group of transformations . Trans. Amer. Math. Soc. 24 (1922) 129-134. MR 1501217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Olive C. Hazlett. A symbolic theory of formal modular covariants . Trans. Amer. Math. Soc. 24 (1922) 286-311. MR 1501227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Olive C. Hazlett. New proofs of certain finiteness theorems in the theory of modular covariants . Trans. Amer. Math. Soc. 22 (1921) 144-157. MR 1501166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Olive C. Hazlett. A theorem on modular covariants . Trans. Amer. Math. Soc. 21 (1920) 247-254. MR 1501143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Oliver Edmunds Glenn. A fundamental system of formal covariants modulo $2$ of the binary cubic . Trans. Amer. Math. Soc. 19 (1918) 109-118. MR 1501091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] O. E. Glenn. The formal modular invariant theory of binary quantics . Trans. Amer. Math. Soc. 17 (1916) 545-556. MR 1501057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mildred Sanderson. Formal modular invariants with application to binary modular covariants . Trans. Amer. Math. Soc. 14 (1913) 489-500. MR 1500961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Leonard Eugene Dickson. Proof of the finiteness of modular covariants . Trans. Amer. Math. Soc. 14 (1913) 299-310. MR 1500948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Leonard Eugene Dickson. A fundamental system of invariants of the general modular linear group with a solution of the form problem . Trans. Amer. Math. Soc. 12 (1911) 75-98. MR 1500882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Leonard Eugene Dickson. An invariantive investigation of irreducible binary modular forms . Trans. Amer. Math. Soc. 12 (1911) 1-18. MR 1500877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Leonard Eugene Dickson. General theory of modular invariants . Trans. Amer. Math. Soc. 10 (1909) 123-158. MR 1500831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David D. Leib. On a complete system of invariants of two triangles . Trans. Amer. Math. Soc. 10 (1909) 361-390. MR 1500846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2